# SDR CA140415009

- Difficulty date: April 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 7,052 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heater
- Part number: 10585J
- Condition: Unserviceable
- Location: Fuel/Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED DEFECT OF NR 2 ENGINE OIL PRESSURE FLUCTUATING, AND HIGH OIL CONSUMPTION.  AFTER 45 MINUTES OF FLIGHT OIL PRESSURE WOULD DROP FROM A STABLE 110PSI TO 90PSI AND FLUCTUATE APPROXIMATELY 10 PSI.  AFTER LANDING AND CHECKING OIL LEVEL THE ENGINE CONSUMED APPROXIMATELY 3 QUARTS OF OIL IN 2 HR FLIGHT.  FROM SHOWING -1 ON DIP STICK TO BELLOW THE BOTTOM OF THE DIP STICK.  NO EXTERNAL LEAKS FOUND, HOWEVER INSIDE THE EXHAUST STACKS WAS LAYER OF OIL, THE EXHAUST STACKS WHERE CLEANED, AND GROUND RUN PERFORMED. AFTER GROUND RUN THE INSIDE OF THE EXHAUST HAD A LAYER OF OIL AGAIN. THE POWER SECTION WAS REMOVED AND INSPECTED FOR LEAK IN NR 2 BEARING COVER, NO LEAK FROM NR 2 BEARING COVER.  HOWEVER ALL THE FUEL NOZZLES WHERE SOOTY AND APPEARED OIL AND FUEL WHERE MIXING AND COMING OUT NOZZLES.  THE FUEL OIL HEATER WAS REPLACED AND TEST FLIGHT COMPLETED, NO FURTHER OIL CONSUMPTION ISSUES. THE FUEL OIL HEATER HAS BEEN SENT FOR REPAIR AND TEARDOWN REPORT REQUESTED.  WILL UPDATE WHEN THE 
TEARDOWN REPORT HAS BEEN RECEIVED.
